Perturbation of shallow water waves by semi-inverse variational principle


BISWAS A., MILOVIC D. M. , KUMAR S., YILDIRIM A.

INDIAN JOURNAL OF PHYSICS, vol.87, no.6, pp.567-569, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.1007/s12648-013-0271-y
  • Title of Journal : INDIAN JOURNAL OF PHYSICS
  • Page Numbers: pp.567-569

Abstract

This paper addresses the shallow water waves along with its perturbation terms that are modeled by Boussinesq equation. The power law nonlinearity is taken into consideration for a generalized setting. The semi-inverse variational principle is employed to derive the soliton solution in presence of perturbation terms. A couple of numerical simulations illustrate the analytical development.